# SDR COMA0160653

- Difficulty date: August 26, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 16,682 hours, 16,164 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Part number: AE4096G0060000
- Part serial: NA
- Condition: Leaking
- Location: Lt Mlg Equip Bay
- Part time: 16,682 hours, 16,164 cycles
- Stage of operation: DE
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT #5878.  HYRAULIC #3 LOW PRESSURE CAUTION MESSAGE RECEIVED DURING DESCENT INTO ORD.  HYDRAULIC SYNOPTIC PAGE INDICATED ZERO PERCENT QUANTITY IN #3 SYSTEM, ACCOMPLISHED QRH PROCEDURE; EXTENDING LANDING GEAR MANUALLY.  AIRCRAFT LANDED SAFELY AND WAS TOWED TO THE GATE.REPLACED LEAKING HYDRAULIC PUMP 3A PRESSURE HOSE ASSEMBLY.
